Paracetamol 120mg/5ml Suspension 100ml

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Cold and Flu

Paracetamol 120mg/5ml Suspension 100ml

Paracetamol 120mg/5ml 100ml Suspension provides relief of fever and pain for your child. Suitable for children aged 2 months and onwards. -BRAND MAY VARY- 

Learn More...

    Quantity

£2.25 15% Less than RRP £2.65

Inc. VAT

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

Paracetamol 120mg/5ml 100ml Suspension provides relief of fever and pain for your child. Suitable for children aged 2 months and onwards. -BRAND MAY VARY- 

Learn More...
A little more about Paracetamol 120mg/5ml Suspension 100ml
Paracetamol 120mg/5ml Suspension 100ml: Things you need to know

 

What is Paracetamol 120mg/5ml Suspension?

 

Paracetamol 120mg/5ml Suspension for children from the age of 2 months and over.

This suspension helps sooth and relieve fever, post-immunisation fever, cold and flu symptoms, teething, headache,sore throat, earache and other aches and pains.

It starts to work on fever quickly but is still gentle on delicate tummies.
 

Warnings and Precautions

  • Do not give to a child under 2 months

  • Do not give with any other paracetamol-containing products.

  • Do not give this product if you or your child are allergic to paracetamol or any of the other listed ingredients.

  • Speak to your GP or Pharmacist before use if you or the child are taking  any other medicines this also includes items not on prescription. Especially if taking any of the medicines stated below:

  • Domperidone or metoclopramide, which are used to treat nausea and vomiting

  • Colestyramine, which is used to treat high cholesterol

  • Anticoagulants, or blood thinners, such as warfarin

  • Anticonvulsants, which are used to treat epilepsy

 

 

Ingredients

 

Active ingredient: Paracetamol

 

Other ingredients will vary depending on the brand. (All contain sugar)

How do I take Paracetamol 120mg/5ml Suspension?

 

Dosage:

Do not give more than 4 doses in any 24 hour period.

leave at least 4 hours between doses.

Do not take any other product that contains paracetamol with this medicine.

3-6 months: 2.5ml

6-24 months: 5ml

2-4 years: 7.5ml

4-8 years: 10ml

8-10 years: 15ml

10-12 years: 20ml

 

What are the sde effects of Paracetamol 120mg/5ml suspension?

 

Possible side effects:

  • Allergic reactions, e.g. swelling of the face, tongue, or throat, difficulty swallowing, unexplained wheezing, shortness of breath which may be accompanied by skin rash or hives

  • Becoming unusually tired, unexpected bruising or bleeding, getting more infections (e.g. colds) than usual

  • Very rare cases of skin reactions, showing symptoms such as skin reddening, blisters, rash


 

If you experience these or any other side effects while using this product, stop use and seek medical assistance Straight away.


 

sec box

100% Discreet Packaging

Your medication will arrive in our discreet plain packaging, so only you will know what's inside.
guarantee
If you find the exact treatment cheaper elsewhere, we will refund you the difference.
We promise our service is...
clock

Fast

Quick turnaround on all orders

delivery

Efficient

Same day dispatch with multiple couriers.

padlock

Secure

100% plain and secure delivery

img

Free UK Delivery on all Prescription Orders